×

zbMATH — the first resource for mathematics

Optimal reinsurance under mean-variance premium principles. (English) Zbl 1009.62096
Summary: We derive optimal reinsurance under premium principles based on the mean and variance of the reinsurer’s share of the total claim amount. Both global reinsurance and local reinsurance are studied. Examples considered include the standard deviation principle and variance principle.

MSC:
62P05 Applications of statistics to actuarial sciences and financial mathematics
91B30 Risk theory, insurance (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Daykin, C.D., Pentikäinen, T., Pesonen, M., 1994. Practical Risk Theory for Actuaries. Chapman & Hall, London. · Zbl 1140.62345
[2] Deperez, O.; Gerber, H.U., On convex principles of premium calculation, Insurance: mathematics & economics, 4, 179-189, (1985) · Zbl 0579.62090
[3] Embrechts, P., 1996. Actuarial versus financial pricing of insurance. Preprint. ETH Zürich. · Zbl 1063.91520
[4] Embrechts, P., Klüppelberg, C., Mikosch, T., 1997. Modelling Extremal Events. Springer, Berlin.
[5] Gajek, L., Zagrodny, D., 2000. Insurer’s optimal reinsurance strategies. Insurance: Mathematics & Economics 27, 105-112. · Zbl 0964.62099
[6] Gerber, H.U., 1980. An Introduction to Mathematical Risk Theory. S.S. Huebner Foundation, Philadelphia, PA.
[7] Pesonen, M., 1984. Optimal reinsurances. Scandinavian Actuarial Journal 84, 65-90. · Zbl 0544.62096
[8] Rolski, T., Schmidli, H., Schmidt, V., Teugels, J., 1998. Stochastic Processes for Insurance and Finance. Wiley, Chichester. · Zbl 1152.60006
[9] Straub, E., 1988. Non-Life Insurance Mathematics. Springer, Berlin. · Zbl 0677.62098
[10] Wang, S., An actuarial index of the right-tail risk, North American actuarial journal, 2, 88-101, (1998) · Zbl 1081.62570
[11] Wang, S.; Young, V.R.; Panjer, H.H., Axiomatic characterisation of insurance prices, Insurance: mathematics & economics, 21, 173-183, (1997) · Zbl 0959.62099
[12] Young, V.R., Optimal insurance under wang’s premium principle, Insurance: mathematics & economics, 25, 109-122, (1999) · Zbl 1156.62364
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.